Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Note on the Arrow-Lind Theorem

L. P. Foldes and R. Rees
The American Economic Review
Vol. 67, No. 2 (Mar., 1977), pp. 188-193
Stable URL: http://www.jstor.org/stable/1807236
Page Count: 6
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Note on the Arrow-Lind Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193